Why do I have twitching muscles I don’t mean to be cold, but are you cold This isn’t shivering. It is common to have twitching muscles in the eye due to eye strain or irritation of the eyes. This isn’t eye strain, but in more major muscles. If you’re suffering from restless legs at night, you can talk to a doctor about it. If your legs or arms jerk suddenly once in a while and wake you up, that’s normal but you can ask a doctor about it. This is during the day.
It could be muscle strain. If you’ve worked out so hard the muscles can’t stand it anymore, you may be laying on the floor as your muscles quake from the strain. If that were the case, you’d need to eat more potassium, like more bananas. You can have twitching muscles from a lack of nutrients like potassium, but if you have this issue all the time, you have a serious nutritional deficiency. Then I need to up my vitamin uptake. And trace minerals. The muscle twitching can be a result of magnesium deficiency.
I’ve heard it could be something way worse. If you just have periodic movement like bouncing a leg to burn off energy, nothing is wrong. I can control that, though if it is bad, I could control it by cutting back on caffeine. If you can’t control the twitches, like a twitching eyelid, it isn’t bad unless you can actually see the twitching muscles in the eyelid. Why would being able to see it be worse than just feeling it Because if the twitching is so major that you can see the skin and muscle flexing with.
Why Do I Have Twitching Muscles
It, you could be looking at something like Lou Gehrig’s disease. The proper name is amyotrophic lateral sclerosis, and it is fatal. It doesn’t have to be horrific, though Parkinson’s disease is not much better. What if this isn’t a nutritional deficiency or really severe diagnosis They can give seizure medications to treat it, but you want more advanced diagnostics to see if you need meds like that to treat it. I don’t want to take more meds. If you’re on medication, the twitching could be caused by those medications. Then I’d need to talk to the doctor about some other treatment.